# SDR AALA20170526009

- Difficulty date: May 26, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 54,103 hours, 21,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL PRESSURE BULKHEAD WEB CRACKED AT BS 663.75, RBL 40 TO 45.64.  REPAIRED IAW SRM 57-10-10-2R-3 ALTERNATIVE 2.
